Sledovať
Artem Novozhilov
Artem Novozhilov
Associate Professor, Mathematics, North Dakota State University
Overená e-mailová adresa na: ndsu.edu - Domovská stránka
Názov
Citované v
Citované v
Rok
Origin and evolution of the genetic code: the universal enigma
EV Koonin, AS Novozhilov
IUBMB Life 61 (2), 99-111, 2009
4402009
Dynamical systems and models in biology
AS Bratus, AS Novozhilov, AP Platonov
Fizmatlit (in Russian), 2010
374*2010
Biological applications of the theory of birth-and-death processes
AS Novozhilov, GP Karev, EV Koonin
Briefings in bioinformatics 7 (1), 70-85, 2006
1952006
Origin and evolution of the universal genetic code
EV Koonin, AS Novozhilov
Annual review of genetics 51, 45-62, 2017
1712017
Mathematical modeling of tumor therapy with oncolytic viruses: Regimes with complete tumor elimination within the framework of deterministic models
AS Novozhilov, FS Berezovskaya, EV Koonin, GP Karev
Biology Direct 1 (6), 1-18, 2006
1272006
Evolution of the genetic code: partial optimization of a random code for robustness to translation error in a rugged fitness landscape
AS Novozhilov, YI Wolf, EV Koonin
Biology direct 2 (24), 1-24, 2007
1242007
Mathematical modeling of evolution of horizontally transferred genes
AS Novozhilov, GP Karev, EV Koonin
Molecular biology and evolution 22 (8), 1721-1732, 2005
992005
On the spread of epidemics in a closed heterogeneous population
AS Novozhilov
Mathematical biosciences 215 (2), 177-185, 2008
792008
Mathematical modeling of tumor therapy with oncolytic viruses: effects of parametric heterogeneity on cell dynamics
GP Karev, AS Novozhilov, EV Koonin
Biology direct 1 (30), 19, 2006
762006
Population models with singular equilibrium
FS Berezovskaya, AS Novozhilov, GP Karev
Mathematical biosciences 208 (1), 270-299, 2007
552007
Exceptional error minimization in putative primordial genetic codes
AS Novozhilov, EV Koonin
Biology direct 4 (1), 44, 2009
412009
Epidemiological models with parametric heterogeneity: Deterministic theory for closed populations
AS Novozhilov
Mathematical Modelling of Natural Phenomena 7 (3), 147-167, 2012
342012
Linear algebra of the permutation invariant Crow–Kimura model of prebiotic evolution
AS Bratus, AS Novozhilov, YS Semenov
Mathematical biosciences 256, 42-57, 2014
252014
A note on the replicator equation with explicit space and global regulation
AS Bratus, VP Posvyanskii, AS Novozhilov
Mathematical Biosciences and Engineering 8 (3), 659-676, 2011
232011
Families of traveling impulses and fronts in some models with cross-diffusion
FS Berezovskaya, AS Novozhilov, GP Karev
Nonlinear Analysis: Real World Applications 9 (5), 1866-1881, 2008
222008
On the asymptotic behaviour of the solutions to the replicator equation
GP Karev, AS Novozhilov, FS Berezovskaya
Mathematical Medicine and Biology 28 (2), 89, 2011
212011
Mathematical models for pollution-environment interaction
A Bratus, A Meshcherin, A Novozhilov
Vestnik MGU, Vychislitelnaya matematica i kybernetica. 2001, 1:23-28, 23-28, 2001
21*2001
Existence and stability of stationary solutions to spatially extended autocatalytic and hypercyclic systems under global regulation and with nonlinear growth rates
AS Bratus, VP Posvyanskii, AS Novozhilov
Nonlinear Analysis: Real World Applications 11 (3), 1897-1917, 2010
182010
On the reaction–diffusion replicator systems: spatial patterns and asymptotic behaviour
AS Novozhilov, VP Posvyanskii, AS Bratus
Russian Journal of Numerical Analysis and Mathematical Modelling 26 (6), 555-564, 2012
172012
Replicator equations and space
AS Bratus, VP Posvyanskii, AS Novozhilov
Mathematical Modelling of Natural Phenomena, 2014
162014
Systém momentálne nemôže vykonať operáciu. Skúste to neskôr.
Články 1–20